# SDR AWXA200600338

- Difficulty date: February 8, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 66,532 hours, 41,129 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435277
- Part serial: 1292
- Condition: Debonded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C22 CHECK DISCOVERED DISBOND AREA ON THE UPPER SURFACE OF THE LT OUTBOARD AFT FLAP AT THE INBOARD END, FROM WS 230.68L TO WS 239.68L.  MAINTENANCE REMOVED DISBOND AREA FROM THE LT OUTBOARD AFT FLAP IAW BOEING 737-300 SRM 51-70-10-2R4.  FABRICATED REPAIR DOUBLERS AND REPAIR FILLER IAW BOEING 737-300 SRM 51-70-10-2R4.  BONDED REPAIR PARTS TO THE LT OUTBOARD AFT FLAP, FROM WS 230.68L TO WS 239.68L IAW BOEING 737-300 SRM 51-70-10-2R4.
